Approximately covering by cycles in planar graphs

Rautenbach, Dieter; Reed, Bruce

New York, NY / Association for Computing Machinery [u.a.] (2001) [Contribution to a book, Contribution to a conference proceedings]

Proceedings of the Twelfth Annual ACM-SIAM Symposium on Discrete Algorithms : [Washington, DC) : January 07-09, 2001] / [sponsored by the ACM Special Interest Group on Algorithms and Computation Theory and the SIAM Activity Group on Discrete Mathematics]
Page(s): 402-406

Identifier

  • REPORT NUMBER: RWTH-CONV-181188